Recurrence relations for polynomial sequences via Riordan matrices
Loading...
Download
Official URL
Full text at PDC
Publication date
2010
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science
Citation
Alonso Morón, M. y Luzón, A. «Recurrence Relations for Polynomial Sequences via Riordan Matrices». Linear Algebra and Its Applications, vol. 433, n.o 7, diciembre de 2010, pp. 1422-46. DOI.org (Crossref), https://doi.org/10.1016/j.laa.2010.05.021.
Abstract
We give recurrence relations for any family of generalized Appell polynomials unifying so some known recurrences for many classical sequences of polynomials. Our main tool to get our goal is the Riordan group. We use the product of Riordan matrices to interpret some relationships between different polynomial families. Moreover using the Hadamard product of series we get a general recurrence relation for the polynomial sequences associated to the so called generalized umbral calculus.